Dr Dmitry Belyaev

Publications

Beliaev, Dmitri; Smirnov, Stanislav, Random conformal snowflakes. Ann. of Math. (2) 172 (2010), no. 1, 597–615.

Beliaev, D.; Järvenpää, E.; Järvenpää, M.; Käenmäki, A.; Rajala, T.; Smirnov, S.; Suomala, V. Packing dimension of mean porous measures. J. Lond. Math. Soc. (2) 80 (2009), no. 2, 514–530.

Beliaev, D.; Smirnov, S. Harmonic measure and SLE. Comm. Math. Phys. 290 (2009), no. 2, 577–595.

Beliaev, D. Integral means spectrum of random conformal snowflakes. Nonlinearity 21 (2008), no. 7, 1435–1442.

Beliaev, D.; Smirnov, S. Harmonic measure on fractal sets. European Congress of Mathematics, 41–59, Eur. Math. Soc., Zürich, 2005.

Beliaev, D.; Smirnov, S. On Littlewoods's constants. Bull. London Math. Soc. 37 (2005), no. 5, 719–726.

Aleman, Alexandru; Beliaev, Dmitry; Hedenmalm, Haakan Real zero polynomials and Pólya-Schur type theorems. J. Anal. Math. 94 (2004), 49–60.

Beliaev, D. B.; Smirnov, S. K. On dimension of porous measures. Math. Ann. 323 (2002), no. 1, 123–141.

Beliaev, Dmitri B.; Havin, Victor P. On the uncertainty principle for M. Riesz potentials. Ark. Mat. 39 (2001), no. 2, 223–243.

Dmitry Belyaev

Contact Dr Belyaev: